MathSciNet Relay Station
MathSciNet bibliographic data
MR762976 33A55 (34B30 41A60)
Naylor, D. On simplified asymptotic formulas for a class of Mathieu functions. SIAM J. Math. Anal. 15 (1984), no. 6, 1205–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement